# SDR COEA2022120706807

- Difficulty date: October 31, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,418 hours, 42,861 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Part number: S57112322201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT UPPER WING CUTOUT 622CT HAS LEVEL 2 CORROSION ON LANDING.  REPAIRED IAW SRAS DO/TS-3854/07_4243 ISSUE H,
